# SDR CALA2023081802567

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 69,232 hours, 24,083 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129223
- Part serial: 5551
- Condition: No Test
- Location: Wx Radar
- Part time: 69,313 hours, 25,672 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR FAIL BOTH SIDES CONT STAB UPDATING WITH PICTURES FROM FLIGHT CREW IN ORDER OF OCCURANCE. FOUND WXR TEST FAILED, R+R WXR CONTROL PANEL. TEST PASSED. OPS CK GOOD. REF 737NG AMM 33-43-91.
